# SDR AALA202404259531

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,373 hours, 24,672 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR IN FORWARD PART OF AIRCRAFT. FOUND FORWARD GALLEY OVEN NUMBER 2 TO BE EMITING OZONE SMELL AFTER HEATING OVEN. **SUPPLEMENTAL REPORT FOR (AALA202404249531): REMOVE AND REPLACED OVEN. PER AMM 25-32-03**(CLOSED).
